Mathematical Research Letters

Volume 13 (2006)

Number 3

Topological invariance of generic non-uniformly expanding multimodal maps

Pages: 343 – 357

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n3.a2

Authors

Stefano Luzzatto (Imperial College)

Lanyu Wang (Academy of Mathematics and System Sciences)

Abstract

We introduce a \emph{Topological Slow Recurrence} condition on the orbits of critical points of multimodal maps and show that this condition is equivalent to the simultaneous occurrence of metric \emph{Slow Recurrence} and \emph{Collet-Eckmann} conditions. In particular, if \( f \) is non-uniformly expanding and the critical points are generic with respect to the absolutely continuous invariant measures, then any map \( g \) topologically conjugate to \( f \) is also non-uniformly expanding.

Full Text (PDF format)